# SDR P5CA1001615

- Difficulty date: January 29, 2010
- Submitted: January 29, 2010
- Operation: Air carrier
- Aircraft: N454PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30812
- Aircraft time: 33,769 hours, 5,367 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE WAS FOUND TO THE FUSELAGE SKIN RIGHT BS 2655.  INTERIM REPAIR WAS PERFORMED AS PER SRM 53-00-00 AND REPEAT INSPECTION EVERY 6,000 FLIGHT CYCLES PER ENGINEERING ORDER 4453A316.  THIS REPAIR IS CLASSIFIED AS "MAJOR" AS DEFINED IN FAR 43 APPENDIX A.
